- 05-02-2006, 01:35 PM
post workout i consume 50g whey, 30g dextrose, 30g maltodextrin and a ripe banana, then sometimes about an hour later i will start feeling jittery and a bit faint, and my body (not my stomach, but more my actual body/muscles, bones) will just feel like it needs feeding! if this ever happens i normally have to eat and eat and eat before it goes away! it also tends to happen more when i'm on steroids, but this may not be related
firstly, what is happening? are my insulin levels crashing due to the insulin spike of my PWO shake? if so is this in any way detrimental?
secondly, how can i prevent this from happening? less dextrose in PWO shake? eat my PPWO meal sooner?
- 05-03-2006, 12:46 PM
From the symptoms you describe it sounds like rebound hypoglycemia (low blood glucose) due to over stimulation of insulin production. Ideally, you would test your blood glucose to confirm.
Alternatively, replace that dextrose crap with a whole food starch source (oats, rice, whole grain cereal, etc) and see how you feel. If the problem goes away, then you know it was the dextrose...
Similar Forum Threads
- By orvise in forum Weight LossReplies: 121Last Post: 07-21-2009, 11:31 AM
- By Rock Lee in forum Weight LossReplies: 2Last Post: 05-05-2004, 07:44 AM
- By Rock Lee in forum Weight LossReplies: 15Last Post: 03-14-2004, 09:54 PM
- By Rock Lee in forum SupplementsReplies: 2Last Post: 02-22-2004, 12:44 AM
- By Gaf Knee in forum Weight LossReplies: 3Last Post: 02-04-2004, 05:38 PM